Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

late and irregular period

hi iam nisha 27yrs old.. i have 2 kids 4 and 8 months old(normal delivery)..and i also did my family planning by operation .., my mensuration is always irragular only.. but after my second delivery there is no prob.., but for past 2.5 month i did get its irretating and making me fear of next kid etc.... so please help me

Asked On : Thu, 11 Mar 2010
Answers:  4 Views:  411
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
thanks for query and welcome to HCM..,
Already you undergone family planning oparation...,
Why you are fearing about next pregnancy about next pregnancy..,
Tubectomy will not alter the your Menstrual cycle..,
In this oparation only avoid the passage of ovum in to..
the desired place...,hence there is no question of pregnancy..,
So cool and go your routine activities o.k good luck..,
Answered: Thu, 15 Dec 2011
I find this answer helpful
  Anonymous's Response

Hi.. Tubeectomy only prevents pregnancy and not menstrual cycles.. Chances of pregnancy are very minimal after the family planning procedure, though not completely impossilble... Hence if you develop symptoms of pregnancy, see  a doctor..

Answered: Sun, 14 Mar 2010
General & Family Physician Dr. Altaf Hussain's  Response
Hi. Welcome to hcm
Please specify exact date of delivery so that i can calculate how many months have gone by. Also did you menstruate before you are having this problem?
Do you any other symptoms associated. Dont worry,we'l help you solve your problem.
All the best
Answered: Tue, 13 Dec 2011
I find this answer helpful
Infertility Specialist Dr. Nandita Thakkar's  Response
hello nisha

its is prefectly understandable about the worry you have of a delayed cycle

however - pls get a ultrasound of the pelvis done

This will definitely answer a lot of your queries and then meet your consultant to see that your hormones are checked and if necessary to give you some medication for the same after the results are reviewed

dr nandita
Answered: Tue, 13 Dec 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor